# SDR CA061020004

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,777 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Line
- Part number: 1379287L405
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P3 LINE FLANGE FOUND WITH SMALL CRACK DURING ROUTINE ENGINE CHANGE. LINE REPLACED WITH NEW UNIT. (TC# 20061020004)
